RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2004, Volume 4, Number 4, Pages 869–896 (Mi mmj174)  

This article is cited in 24 scientific papers (total in 24 papers)

Parabolic character sheaves. II

G. Lusztig

Department of Mathematics, Massachusetts Institute of Technology

Abstract: The theory of character sheaves on a reductive group is extended to a class of varieties which includes the strata of the De Concini–Procesi completion of an adjoint group.

Key words and phrases: Reductive group, parabolic group, perverse sheaf, character sheaf.

DOI: https://doi.org/10.17323/1609-4514-2004-4-4-869-896

Full text: http://www.ams.org/.../abst4-4-2004.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 20G99
Received: March 3, 2003
Language:

Citation: G. Lusztig, “Parabolic character sheaves. II”, Mosc. Math. J., 4:4 (2004), 869–896

Citation in format AMSBIB
\Bibitem{Lus04}
\by G.~Lusztig
\paper Parabolic character sheaves.~II
\jour Mosc. Math.~J.
\yr 2004
\vol 4
\issue 4
\pages 869--896
\mathnet{http://mi.mathnet.ru/mmj174}
\crossref{https://doi.org/10.17323/1609-4514-2004-4-4-869-896}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2124170}
\zmath{https://zbmath.org/?q=an:1103.20041}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208595000004}


Linking options:
  • http://mi.mathnet.ru/eng/mmj174
  • http://mi.mathnet.ru/eng/mmj/v4/i4/p869

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Lu Jiang-Hua, Yakimov M., “On a class of double cosets in reductive algebraic groups”, Int. Math. Res. Not., 2005, no. 13, 761–797  mathscinet  zmath  isi
    2. He Xuhua, “The character sheaves on the group compactification”, Adv. Math., 207:2 (2006), 805–827  crossref  mathscinet  zmath  isi  scopus
    3. He Xuhua, Thomsen J.F., “Closures of Steinberg fibers in twisted wonderful compactifications”, Transform. Groups, 11:3 (2006), 427–438  crossref  mathscinet  zmath  isi  scopus
    4. Evens S., Lu Jiang-Hua, “On the variety of Lagrangian subalgebras. II”, Ann. Sci. École Norm. Sup. (4), 39:2 (2006), 347–379  crossref  mathscinet  zmath  isi  scopus
    5. He Xuhua, “Unipotent variety in the group compactification”, Adv. Math., 203:1 (2006), 109–131  crossref  mathscinet  zmath  isi
    6. Lu Jiang-Hua, Yakimov M., “Partitions of the wonderful group compactification”, Transform. Groups, 12:4 (2007), 695–723  crossref  mathscinet  zmath  isi  scopus
    7. Springer T.A., “An extension of Bruhat's lemma”, J. Algebra, 313:1 (2007), 417–427  crossref  mathscinet  zmath  isi  scopus
    8. He Xuhua, “The $G$-stable pieces of the wonderful compactification”, Trans. Amer. Math. Soc., 359:7 (2007), 3005–3024  crossref  mathscinet  zmath  isi  scopus
    9. He Xuhua, Thomsen J.F., “Frobenius splitting and geometry of $G$-Schubert varieties”, Adv. Math., 219:5 (2008), 1469–1512  crossref  mathscinet  zmath  isi  scopus
    10. Lu Jiang-Hua, Yakimov M., “Group orbits and regular partitions of Poisson manifolds”, Comm. Math. Phys., 283:3 (2008), 729–748  crossref  mathscinet  zmath  adsnasa  isi  scopus
    11. He Xuhua, Lusztig G., “Singular supports for character sheaves on a group compactification”, Geom. Funct. Anal., 17:6 (2008), 1915–1923  crossref  mathscinet  zmath  isi  scopus
    12. He Xuhua, “Character sheaves on certain spherical varieties”, Adv. Math., 217:3 (2008), 1154–1191  crossref  mathscinet  zmath  isi  scopus
    13. He X., “G-stable pieces and partial flag varieties”, Representation Theory-Bk, Contemporary Mathematics, 478, 2009, 61–70  crossref  mathscinet  zmath  isi
    14. G. Lusztig, “Parabolic Character Sheaves, III”, Mosc. Math. J., 10:3 (2010), 603–609  mathnet  crossref  mathscinet
    15. He X., “Character sheaves on the semi-stable locus of a group compactification”, Adv Math, 225:6 (2010), 3258–3290  crossref  mathscinet  zmath  isi  scopus
    16. He X., Lu J.-H., “On Intersections of Certain Partitions of a Group Compactification”, Int Math Res Not, 2011, no. 11, 2534–2564  mathscinet  zmath  isi
    17. Springer T.A., “Remarks on Parabolic Character Sheaves”, Pure Appl Math Q, 7:4 (2011), 969–994  crossref  mathscinet  zmath  isi
    18. He X., “Closure of Steinberg Fibers and Affine Deligne-Lusztig Varieties”, Int Math Res Not, 2011, no. 14, 3237–3260  mathscinet  zmath  isi
    19. He X. Starr J., “Semistable Locus of a Group Compactification”, Represent. Theory, 15 (2011), 574–583  crossref  mathscinet  zmath  isi  scopus
    20. He X., “Normality and Cohen-Macaulayness of Local Models of Shimura Varieties”, Duke Math. J., 162:13 (2013), 2509–2523  crossref  mathscinet  zmath  isi  scopus
    21. Viehmann E., Wedhorn T., “Ekedahl-Oort and Newton Strata for Shimura Varieties of Pel Type”, Math. Ann., 356:4 (2013), 1493–1550  crossref  mathscinet  zmath  isi  scopus
    22. Can M.B., Howe R., Joyce M., “Unipotent Invariant Matrices”, Linear Alg. Appl., 439:1 (2013), 196–210  crossref  mathscinet  zmath  isi  scopus
    23. Pink R. Wedhorn T. Ziegler P., “F-Zips With Additional Structure”, Pac. J. Math., 274:1 (2015), 183–236  crossref  mathscinet  zmath  isi  scopus
    24. Can M.B., Howe R., Joyce M., “An Analogue of Springer Fibers in Certain Wonderful Compactifications”, J. Algebra. Appl., 16:9 (2017), 1750172  crossref  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:135
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020